# SDR A6WA201240715

- Difficulty date: July 20, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FWD SUPPORT BRACKET IS CRACKED.  REMOVED CRACKED CARGO DOOR LOWER FWD SUPPORT BRACKET INSTALLED NEW SERVICEABLE CARGO DOOR LOWER FORWARD BRACKET IAW SRM 51-42-06.
